# SDR AU970539

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Engine Cowling
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COWL DAMAGED - SUSPECT COWL LATCH INCORRECTLY FASTENED OR LATCH FAILED
